As in going from working through the pain (once) to bucking when asked to lope.
No. Your horse most likely had sore stifles (along with sore hocks) as well and they're showing up lot more since his hocks were taken care of. Not too uncommon for this to happen.
edited to add: this is assuming you're at least 2 weeks, post injection and there are no signs of infection.
I think the same thing. I bet the stifles were sore as well all along and now that is more noticable since hocks are feeling better.
I am curious how many days it has been since injections though. If I'm not mistaken, it takes a couple weeks before they are in full effect.
horsegirl - 2023-09-18 7:25 AM
Mine have done that before when another area is sore also. But the one injected at the time was more sore than the other
I've had compensatory soreness, but I've never had one go from a little sore but working to injecting and now to sore to ride. On my way back to vet now.
I had one get worse after injections. Turned out he has EPM and the injections made the EPM worse. Injections and summer heat really take a toll on my guy.
Support - Contact /
Log in to my account